# SDR EY2R9600105

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Propeller: Hartzl HCC2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FJC7666A
- Condition: Cracked
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN H69746, TIP BROKE OFF 12"
